# SDR SWIA200110495

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 18,963 hours, 16,803 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT WINDSHIELD BROKEN DURING TAXI BEHIND A B737.REMOVED AND REPLACED RIGHT WINDSHIELD IAW CRJ MM 56-11-01.  P/N:  NP-139321-10  S/N ON:  01208H4243
